# SDR CA031104003

- Difficulty date: November 4, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Casting
- Part number: 407030609101
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON DISASSEMBLY OF THE AIRCRAFT FOR REPAIR, THE PART WAS FOUND NOT TO BE ATTACHED TO IT'S MATING FAIRING AS REQUIRED.  THE RIVETS WERE PULLED BETWEEN THE ATTACHING PARTS AND NOT THROUGH THE CASTING.
